# SDR FDEA2019052851158

- Difficulty date: May 25, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 79,562 hours, 18,971 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX798619
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT GOT LEVEL 1 "HYDRA. 2 OFF" ALERT.  COMPLIED WITH QRH PROCEDURE AND ALSO REVIEWED THE  REFERENCED "HYD. 2 FAIL" QRH PROCEDURE.  THE "HYDR.  2 FAIL" ALERT APPEARED DURING CONFIG ON APPROACH.  SINCE WE ALREADY REVIEWD THE PROCEDURE, AND WE HAD  NO DEGRATION TO ANY CONTROLS, WE CONTINUED & LANDED  UNEVENTFUL.   REMOVED AND REPLACED #2 ENG DRIVEN HYD PUMP 2R (LOWER) REF MD11 29-11-20-4-1.
